# SDR 6CBA20240122001

- Difficulty date: January 20, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N539AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1539
- Aircraft time: 8,579 hours, 7,772 cycles
- Engine: Pwc PT6A67P
- Engine time: 8,304 hours, 7,537 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tube
- Part number: 5322012120
- Condition: Corroded
- Location: Nlg Steering
- Part time: 8,579 hours, 7,772 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM KPSM, CREW REPORTED NLG WHEEL IND GAVE GEAR IN TRANSIT WARNING WITH HANDLE UP.  CREW LANDED AT KPSM WITHOUT INCIDENT.  TROUBLESHOOTING & REPAIR IS ONGOING.  THE NOSE LANDING GEAR STRUT WAS REBUILT WITH NEW SEALS, A NEW STEERING TUBE P/N 532.20.12.120, AND NEW BARREL NUT P/N 532.20.12.242 DUE TO CORROSION.  THE UPPER TORQUE LINK P/N 532.20.12.131 WAS BENT BY MAINTENANCE, AND WAS ALSO REPLACED.  WORK PERFORMED IAW CMM-32-20-05.  NLG STRUT REMOVED AND INSTALLED IAW PILATUS AMM 12-B-32-20-01-00A-920B-A.  ALL FUNCTIONAL CHECKS SATISFACTORY AND AIRCRAFT RETURNED TO SERVICE.
